MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502250
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device code a04 captures the reportable event of tip damaged.
 
Event or Problem Description
It was reported that a navigator access sheath device was set to be used during a ureteroscopy intervention procedure.During preparation, upon opening the package, they noticed that the coating on the tip of the sheath was partially peeled off.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of tip damaged.Block h11: investigation result- the returned navigator device was analyzed and noted that both sheath and dilator were returned for analysis.Media analysis shows that one navigator with a scraped in the tip.Microscopic examination was performed under magnification and observed the device before and after moistened with water.No voids were visible in the device.Functional examination was performed with no problem identified with the device and the device was found to be in proper condition.Additionally, the sheath and dilator surfaces were moistened with water and dilator became slippery which indicates that the coating was properly applied while no dry areas were detected on the sheath.With all available information boston scientific concludes that the reported event was not confirmed as it was not possible to identify any evidence of the reported issue or any defect on the device.During the device and media analysis, and including the product record review results, the device meets all required manufacturing specifications and successfully passed all controls and inspections.No abnormalities were reported during the assembly process.Based on analysis results, an investigation conclusion code of device problem excluded was assigned to this investigation.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23873092
Report Number2124215-2025-92495
Device Sequence Number4451196
Product Code FED
UDI-Device Identifier08714729837992
UDI-Public(01)08714729837992(17)251130(10)32970113
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberM0062502250
Device Catalogue NumberM0062502250
Device Lot Number0032970113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight70 KG